# SDR 08FDEA02325

- Difficulty date: June 19, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 144N8140Y46
- Condition: Corroded
- Location: Bs 960
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE KEEL BEAM AREA, CORROSION ON CENTER SUPPORT FRAME AT BS 960.  CORROSION FOUND EXCEED ALLOWABLE LIMITS IN B757-200 SRM 53-00-71.  REMOVED AND REPLACED TEE SUPPORT IAW B757-200 SRM 51-40-02 REV.93.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
